Alert archive / Georgia / Wind Advisories in 2022

Wind Advisory 7, NWS Jacksonville, FL

December 23, 20229 counties in Florida; 14 counties in Georgia

NWS Jacksonville, FL issued this wind advisory at Dec 23, 2022, 8:10 AM EST for 9 counties in Florida; 14 counties in Georgia. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2022, 8:10 AM EST (13:10 UTC)
Expired
Dec 23, 2022, 2:47 PM EST
In force
7 hr
Issued by
NWS Jacksonville, FL
All 23 counties

Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WWUS72 KJAX 231310
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
810 AM EST Fri Dec 23 2022

FLZ020-021-023-024-030-035-122-222-GAZ132>136-149-151>153-162-163-
165-250-264-350-364-232115-
/O.NEW.KJAX.WI.Y.0007.221223T1310Z-221223T2100Z/
/O.CON.KJAX.HZ.W.0002.221224T0200Z-221224T1500Z/
/O.CON.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Gilchrist-
Northern Columbia-Southern Columbia-Coffee-Jeff Davis-Bacon-
Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-
Inland Camden-Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Trenton, Winfield, 
Suwannee Valley, Columbia, Lake City, Oleno State Park, Lulu, 
Watertown, Douglas, Hazlehurst, Alma, New Lacy, Baxley, 
Pine Grove, Plant Hatch, Doctortown, Gardi, Jesup, Axson, 
Pearson, Willacoochee, Blackshear, Atkinson, Hickox, Hortense, 
Nahunta, Raybon, Waynesville, Hoboken, Thalmann, Needmore, 
Statenville, Homerville, Colesburg, Tarboro, Waverly, Woodbine, 
Needham, Waycross, Winokur, Folkston, St. George, Homeland, 
Race Pond, and Stephen Foster State Park
810 AM EST Fri Dec 23 2022

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures as
  low as 18 expected. For the Wind Advisory, northwest winds 15 to
  25 mph with gusts up to 40 mph. For the Hard Freeze Watch, sub-
  freezing temperatures as low as 17 possible.

* WHERE...Portions of northeast and northern Florida and 
  southeast Georgia.

* WHEN...For the Hard Freeze Warning, from 9 PM this evening to 
  10 AM EST Saturday. For the Wind Advisory, until 4 PM EST this 
  afternoon. For the Hard Freeze Watch, from Saturday evening 
  through Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ031-033-124-125-132-133-136-225-232-236-325-425-GAZ154-166-
232115-
/O.NEW.KJAX.WI.Y.0007.221223T1310Z-221223T2100Z/
/O.CON.KJAX.HZ.W.0002.221224T0700Z-221224T1500Z/
/O.CON.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
Bradford-Inland St. Johns-Coastal Nassau-Coastal Duval-
Eastern Clay-Coastal St. Johns-Eastern Alachua-Trout River-
Western Clay-Western Alachua-South Central Duval-Western Duval-
Coastal Glynn-Coastal Camden-
Including the cities of Starke, New River, Fruit Cove, 
Switzerland, Bakersville, Picolata, Amelia City, 
Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, 
Tallyrand, Orange Park, Green Cove Springs, Ponte Vedra Beach, 
Durbin, Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Doctors Inlet, Lakeside, 
Bellair, Middleburg, High Springs, Newberry, Archer, Ortega, 
Riverside, San Marco, Normandy, Jekyll Island, Glynn Haven, 
Sea Island, St. Simons, Country Club Estate, Dock Junction, 
Dover Bluff, Kingsland, and Dungeness
810 AM EST Fri Dec 23 2022

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EST
SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures as
  low as 22 expected. For the Wind Advisory, northwest winds 15 to
  25 mph with gusts up to 40 mph. For the Hard Freeze Watch, sub-
  freezing temperatures as low as 19 possible.

* WHERE...Portions of northeast and northern Florida and 
  southeast Georgia.

* WHEN...For the Hard Freeze Warning, from 2 AM to 10 AM EST 
  Saturday. For the Wind Advisory, until 4 PM EST this 
  afternoon. For the Hard Freeze Watch, from Saturday evening 
  through Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ038-137-138-140-237-240-340-232115-
/O.CON.KJAX.HZ.W.0002.221224T0700Z-221224T1500Z/
/O.CON.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
Inland Flagler-Eastern Putnam-Coastal Flagler-Eastern Marion-
Western Putnam-Central Marion-Western Marion-
Including the cities of Bunnell, Espanola, Andalusia, Bostwick, 
Palatka, Palm Coast, Lynne, Moss Bluff, Carraway, Anthony, 
Burbank, Ocala, Weirsdale, and Ocala Airport
810 AM EST Fri Dec 23 2022

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EST
SATURDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 23 expected. For the Hard Freeze Watch, sub-freezing 
  temperatures as low as 21 possible.

* WHERE...Inland Flagler, Eastern Putnam, Coastal Flagler, 
  Eastern Marion, Western Putnam, Central Marion and Western 
  Marion Counties.

* WHEN...For the Hard Freeze Warning, from 2 AM to 10 AM EST 
  Saturday. For the Hard Freeze Watch, from Saturday evening 
  through Sunday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
1 follow-up statement
092 
WWUS72 KJAX 231947
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
247 PM EST Fri Dec 23 2022

FLZ020-021-023-024-030-122-222-GAZ132>136-149-151>153-162-163-165-
250-264-350-364-241000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-221223T2100Z/
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221224T2300Z-221225T1600Z/
/O.NEW.KJAX.HZ.A.0004.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0200Z-221224T1800Z/
Hamilton-Suwannee-Baker-Inland Nassau-Union-Northern Columbia-
Southern Columbia-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-
Northern Ware-Northeastern Charlton-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Lake Butler, Winfield, Suwannee Valley, 
Columbia, Lake City, Oleno State Park, Lulu, Watertown, Douglas, 
Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, Plant Hatch, 
Doctortown, Gardi, Jesup, Axson, Pearson, Willacoochee, 
Blackshear, Atkinson, Hickox, Hortense, Nahunta, Raybon, 
Waynesville, Hoboken, Thalmann, Needmore, Statenville, 
Homerville, Colesburg, Tarboro, Waverly, Woodbine, Needham, 
Waycross, Winokur, Folkston, St. George, Homeland, Race Pond, 
and Stephen Foster State Park
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO
1 PM EST SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 6 PM SATURDAY TO 11 AM EST
SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 17 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 18 expected. For 
  the Hard Freeze Watch, sub-freezing temperatures as low as 19 
  possible.

* WHERE...Portions of northeast and northern Florida and 
  southeast Georgia.

* WHEN...For the first Hard Freeze Warning, from 9 PM this 
  evening to 1 PM EST Saturday. For the second Hard Freeze 
  Warning, from 6 PM Saturday to 11 AM EST Sunday. For the Hard 
  Freeze Watch, from Sunday evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ031-124-132-136-225-232-236-425-241000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-221223T2100Z/
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221225T0100Z-221225T1400Z/
/O.NEW.KJAX.HZ.A.0004.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0700Z-221224T1600Z/
Bradford-Coastal Nassau-Eastern Clay-Eastern Alachua-Trout River-
Western Clay-Western Alachua-Western Duval-
Including the cities of Starke, New River, Amelia City, 
Fernandina Beach, Yulee, Orange Park, Green Cove Springs, 
Gainesville, Gainesville Airport, Newnans Lake, Doctors Inlet, 
Lakeside, Bellair, Middleburg, High Springs, Newberry, Archer, 
and Normandy
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 11 AM EST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM SATURDAY TO 9 AM EST
SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 20 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 20 expected. For 
  the Hard Freeze Watch, sub-freezing temperatures as low as 22 
  possible.

* WHERE...Bradford, Coastal Nassau, Eastern Clay, Eastern 
  Alachua, Trout River, Western Clay, Western Alachua and 
  Western Duval Counties.

* WHEN...For the first Hard Freeze Warning, from 2 AM to 11 AM 
  EST Saturday. For the second Hard Freeze Warning, from 8 PM 
  Saturday to 9 AM EST Sunday. For the Hard Freeze Watch, from 
  Sunday evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ035-241000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-221223T2100Z/
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221225T0100Z-221225T1400Z/
/O.NEW.KJAX.HZ.A.0004.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0200Z-221224T1800Z/
Gilchrist-
Including the city of Trenton
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO
1 PM EST SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM SATURDAY TO 9 AM EST
SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 20 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 19 expected. For 
  the Hard Freeze Watch, sub-freezing temperatures as low as 21 
  possible.

* WHERE...Gilchrist County.

* WHEN...For the first Hard Freeze Warning, from 9 PM this 
  evening to 1 PM EST Saturday. For the second Hard Freeze 
  Warning, from 8 PM Saturday to 9 AM EST Sunday. For the Hard 
  Freeze Watch, from Sunday evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ154-166-241000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-221223T2100Z/
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221224T2300Z-221225T1600Z/
/O.NEW.KJAX.HZ.A.0004.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0700Z-221224T1600Z/
Coastal Glynn-Coastal Camden-
Including the cities of Jekyll Island, Glynn Haven, Sea Island, 
St. Simons, Country Club Estate, Dock Junction, Dover Bluff, 
Kingsland, and Dungeness
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 11 AM EST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 6 PM SATURDAY TO 11 AM EST
SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 17 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 19 expected. For 
  the Hard Freeze Watch, sub-freezing temperatures as low as 22 
  possible.

* WHERE...Coastal Glynn and Coastal Camden Counties.

* WHEN...For the first Hard Freeze Warning, from 2 AM to 11 AM 
  EST Saturday. For the second Hard Freeze Warning, from 6 PM 
  Saturday to 11 AM EST Sunday. For the Hard Freeze Watch, from 
  Sunday evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ033-125-133-325-241000-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-221223T2100Z/
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221225T0100Z-221225T1400Z/
/O.NEW.KJAX.FZ.A.0010.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0700Z-221224T1600Z/
Inland St. Johns-Coastal Duval-Coastal St. Johns-
South Central Duval-
Including the cities of Fruit Cove, Switzerland, Bakersville, 
Picolata, Arlington, Jacksonville, Oceanway, Tallyrand, 
Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
Saint Augustine, Ortega, Riverside, and San Marco
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 11 AM EST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM SATURDAY TO 9 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 23 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 23 expected. For 
  the Freeze Watch, sub-freezing temperatures as low as 27 
  possible.

* WHERE...Inland St. Johns, Coastal Duval, Coastal St. Johns and 
  South Central Duval Counties.

* WHEN...For the first Hard Freeze Warning, from 2 AM to 11 AM 
  EST Saturday. For the second Hard Freeze Warning, from 8 PM 
  Saturday to 9 AM EST Sunday. For the Freeze Watch, from Sunday 
  evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ137-140-237-240-340-241000-
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221225T0100Z-221225T1400Z/
/O.NEW.KJAX.HZ.A.0004.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0700Z-221224T1600Z/
Eastern Putnam-Eastern Marion-Western Putnam-Central Marion-
Western Marion-
Including the cities of Bostwick, Palatka, Lynne, Moss Bluff, 
Carraway, Anthony, Burbank, Ocala, Weirsdale, and Ocala Airport
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 11 AM EST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM SATURDAY TO 9 AM EST
SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 22 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 21 expected. For 
  the Hard Freeze Watch, sub-freezing temperatures as low as 25 
  possible.

* WHERE...Eastern Putnam, Eastern Marion, Western Putnam, 
  Central Marion and Western Marion Counties.

* WHEN...For the first Hard Freeze Warning, from 2 AM to 11 AM 
  EST Saturday. For the second Hard Freeze Warning, from 8 PM 
  Saturday to 9 AM EST Sunday. For the Hard Freeze Watch, from 
  Sunday evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

FLZ038-138-241000-
/O.UPG.KJAX.HZ.A.0003.221225T0200Z-221225T1400Z/
/O.NEW.KJAX.HZ.W.0003.221225T0100Z-221225T1400Z/
/O.NEW.KJAX.FZ.A.0010.221226T0000Z-221226T1400Z/
/O.EXT.KJAX.HZ.W.0002.221224T0700Z-221224T1600Z/
Inland Flagler-Coastal Flagler-
Including the cities of Bunnell, Espanola, Andalusia, 
and Palm Coast
247 PM EST Fri Dec 23 2022

...HARD FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 11 AM EST
SATURDAY...
...HARD FREEZE WARNING IN EFFECT FROM 8 PM SATURDAY TO 9 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

* WHAT...For the first Hard Freeze Warning, sub-freezing 
  temperatures as low as 23 expected. For the second Hard Freeze 
  Warning, sub-freezing temperatures as low as 22 expected. For 
  the Freeze Watch, sub-freezing temperatures as low as 27 
  possible.

* WHERE...Inland Flagler and Coastal Flagler Counties.

* WHEN...For the first Hard Freeze Warning, from 2 AM to 11 AM 
  EST Saturday. For the second Hard Freeze Warning, from 8 PM 
  Saturday to 9 AM EST Sunday. For the Freeze Watch, from Sunday 
  evening through Monday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Dec 23, 5:50 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Dec 23, 5:50 AM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
550 AM EST Fri Dec 23 2022

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 550 AM EST Fri Dec 23 2022

Brief light showers could impact GNV through around 13Z and SGJ
shortly after 13Z. Otherwise, a brief period of IFR or low MVFR
ceilings is expected at each terminal before 15Z. VFR conditions
should then prevail at the regional terminals before 16Z. Lighter
surface winds around sunrise at SGJ will result in a brief period
of low level wind shear at the terminal before 13Z, followed by
surface speeds increasing to around 15 knots towards 15Z.
Otherwise, westerly surface winds sustained around 15Z at the rest
of the terminals will shift to northwesterly, with sustained
speeds increasing to 15-20 knots, with occasional gusts of 30-35
knots expected during the 15Z-20Z time frame. Surface winds will
then shift to west-northwesterly towards 00Z, with sustained
surface winds diminishing back to the 5-10 knot range by 02Z at
the regional terminals.

&&

.NEAR TERM...
(Through Tonight)
Issued at 240 AM EST Fri Dec 23 2022

Strong cold front will move into northwestern counties before dawn,
then quickly move southeast across area this morning. A few showers
will be possible on the front. As high pressure builds from the
west, sunshine will increase through the day from northwest to
southeast.

A sharply cooler and drier airmass will advect southeast into the
area this period. Highs Today will occur early this morning, with
readings falling through the day. A 15 to 20 degree drop in
temperatures will be common Today from Sunrise to Sunset.

For Tonight, strong high pressure ridge will continue to ridge east
across area, with temperatures falling below freezing not long after
sunset, then continue to fall, with a widespread hard freeze
expected. Frost will be limited in coverage Tonight due to stirring
winds.

Due to the combination of the elevated winds and the cold air, wind
chills across area will get as low as 5 to 10 over SE GA, and 10
to 15 for NE FL. A wind chill warning may be needed for a brief
time over SE GA Tonight.

&&

.SHORT TERM...
(Saturday through Monday)
Issued at 240 AM EST Fri Dec 23 2022

High pressure will continue to ridge eastward across the area
through Saturday night, with strong northwest flow cold advection
continuing.

The high will build more to the northwest Sunday, then to the north
on Monday. As the high builds more to the north, the source region
for the coldest air will shut off. This change will become more
noticeable in the extended period.

Skies will be mainly clear this period, with a dry forecast.

Temperatures will continue to be well below normal this period, with
frost potential each night. A slightly warmer day is expected for
Monday as the cold source to the northwest begins to get cut off by
ridge. Frost will be expected each night this period, as winds will
be lighter.

&&

.LONG TERM...
(Monday night through Thursday)
Issued at 240 AM EST Fri Dec 23 2022

The region will be between high pressure to the northwest, and a
wave of low pressure to the southeast Monday night into Tuesday.
While the weather will remain dry, a few more clouds are expected to
the southeast due to the wave.

Strong high pressure will be located to the north Tuesday night,
then to the northeast Wednesday through Thursday.

Mainly clear skies will be expected through much of this period, due
to the surface ridging, but clouds will increase from the east on
Thursday as moisture increases in onshore flow.

A slow moderation in temperatures will occur through this period.
Sub freezing temperatures will be common Monday night, then inland
only Tuesday night, with above freezing for Wednesday night. Highs
will increase as well with a north to south range of 51 to 59 on
Tuesday, 58 to 68 Wednesday, then 67 to 74 Thursday.

&&

.MARINE...
Issued at 240 AM EST Fri Dec 23 2022

A strong cold front will move southeast across the region this
morning. Strong high pressure will build from the west this
afternoon through Saturday night. The high will build more to the
northwest on Sunday, then to the north Tuesday night, then northeast
Wednesday through Thursday.

Elevated conditions will be expected through Saturday.

Rip Currents: Moderate through Saturday

&&

.FIRE WEATHER...
Issued at 240 AM EST Fri Dec 23 2022

A much drier airmass will accompany the cold blast Today. For a few
hours this afternoon RH and wind levels will be consistent with
Elevated Fire Danger conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  48  18  35  18 /   0   0   0   0
SSI  57  23  40  22 /   0   0   0   0
JAX  59  22  41  21 /   0   0   0   0
SGJ  60  25  43  24 /   0   0   0   0
GNV  59  23  42  20 /  20   0   0   0
OCF  62  24  44  21 /  20   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Hard Freeze Warning from 9 PM this evening to 10 AM EST Saturday
     for FLZ020-021-023-024-030-035-122-222.

     Wind Chill Advisory from 9 PM this evening to 5 AM EST Saturday
     for FLZ020-021-023-024-030-031-033-035-038-122-132-136-137-
     140-222-232-236-237-240-340-425.

     Hard Freeze Watch from Saturday evening through Sunday morning
     for FLZ020-021-023-024-030-031-033-035-038-122-124-125-132-
     133-136>138-140-222-225-232-236-237-240-325-340-425.

     Hard Freeze Warning from 2 AM to 10 AM EST Saturday for FLZ031-
     033-038-124-125-132-133-136>138-140-225-232-236-237-240-325-
     340-425.

     High Rip Current Risk through this evening for FLZ124-125-133-
     138.

     Wind Chill Advisory from 9 PM this evening to 10 AM EST Saturday
     for FLZ124-125-133-138-225-325.

GA...Hard Freeze Warning from 9 PM this evening to 10 AM EST Saturday
     for GAZ132>136-149-151>153-162-163-165-250-264-350-364.

     Hard Freeze Watch from Saturday evening through Sunday morning
     for GAZ132>136-149-151>154-162-163-165-166-250-264-350-364.

     Hard Freeze Warning from 2 AM to 10 AM EST Saturday for GAZ154-
     166.

     High Rip Current Risk through this evening for GAZ154-166.

     Wind Chill Advisory from 4 PM this afternoon to 10 AM EST
     Saturday for GAZ132>136-149-151>154-162-163-165-166-250-264-
     350-364.

AM...Gale Warning until 4 PM EST this afternoon for AMZ450-452-470-
     472-474.

     Small Craft Advisory from 4 PM this afternoon to 5 PM EST
     Saturday for AMZ450-452-470-472-474.

     Small Craft Advisory until 10 AM EST Saturday for AMZ454.

&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 2:20 AM ESTRip Current StatementJAXDuval, Flagler, Nassau12 hr
Dec 23, 2:47 PM ESTFreeze WatchJAXDuval, Flagler36 hr
Dec 23, 2:47 PM ESTHard Freeze WatchJAXAlachua, Baker, Bradford, Clay, Duval, Gilchrist and 5 more36 hr
Dec 23, 2:47 PM ESTHard Freeze WarningJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more43 hr
Dec 23, 3:55 PM ESTSmall Craft AdvisoryJAX19 hr
Dec 22, 9:54 PM ESTSpecial Weather StatementJAXCharlton36 min
Dec 22, 10:18 PM ESTSpecial Weather StatementJAXBrantley, Glynn27 min
Dec 22, 10:47 PM ESTSpecial Weather StatementJAXCamden, Glynn43 min

Nearby

Wind Advisories in Georgia, 2022Wind Advisories in Florida, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.